# SDR SIMA20250627001

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 22,488 hours, 14,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BEAM CORRODED AT FR 86 Y-11" (MAJOR REPAIR) (LEVEL 2 CORROSION) BLENDED CORROSION ON BEAM AT FRAME 86 Y-11" IAW E-175 SRM 51-10-03, ORIGINAL THICKNESS .076", MATERIAL LOSS .072", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW BEAM PN 170-65669-003 AT FR 86 Y-11 AFT WET AREA IAW E-175 SRM 51-40-02. TOPCOATED FASTENERS ON AFT WET AREA BEAM AT FR 86 Y-11" IAW E-175 SRM 51-23-06 AND ETN-EJ-51-015. APPLIED CIC TO AFT WET AREA BEAM AT FR 86 Y-11" IAW E-175 CPM 51-25-00. REMOVED AND REPLACED BEAM AT FR 86 Y-11 AFT WET AREA IAW E-175 SRM 51-40-08 LEVEL 2 CORROSION
